# SDR HNAA2012040500717

- Difficulty date: April 5, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 58,886 hours, 65,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 7002761
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHTS FLICKERED IN FLIGHT.  R & R EMERGENCY LIGHT CONTROL BOX. OPS CHECKED GOOD IAW -8 MM 33-51-00.
